Time-Table for MBBS 2018 Batch Internship Induction Training

Date	Day	Topic	Responsibility Department	Time	Duration
05/02/2023	Sunday	Art & Science of Rational Clinical Practice	Paediatrics	2 to 5 PM	Three hours
06/02/2023	Monday	Induction, Roles & responsibilities, regulations	Director, Dean & M.S	2 to 3 PM	One hour
		Communication Skills	CMET	3 to 4 PM	One hours
		Community Practice	DCM	4 to 5 PM	One hour
07/02/2023	Tuesday	Hand hygiene: Biomedical waste management	Microbiology	2 to 4 PM	Two hours
		Documentation and privileged communication in patient care	Medicine	4 to 5 PM	One hour
08/02/2023	Wednesday	Aseptic Surgical precautions	General Surgery	2 to 3 PM	One hour
		Operation theatre etiquettes	Anesthesiology	3 to 4 PM	One hour
		Recognizing pregnancy and related precaution	Obstetrics & Genecology	4 to 5 PM	One hour
09/02/2023	Thursday	Injuries autopsy legal documentations in practice of medicine	FMT	2 to 4 PM	Two hours
		Requisition for Lab based investigations	Biochemistry, Microbiology, Pathology	4 to 5 PM	One hour (Twenty minutes each)
10/02/2023	Friday	Safe working environment (Prevention of needle stick injury and post exposure management)	Microbiology	2 to 2:30 PM	30 Min
		Imaging in healthcare	Radiology	2:30 to 3 PM	30 Min
		Prescription writing & Rational use of Medicine	Pharmacology	3 to 4 PM	1 hour
		Requisition of blood products and transfusion reactions.	Transfusion Medicine & Blood Bank.	4 to 4:30 PM	30 Min
		Paediatrics drug dosing	Paediatrics	4:30 to 5 PM	30 Min
11/02/2023	Saturday	Basic life support and responding in emergency situation	Anaesthesia, Critical care	2 to 5 PM	One hour each batch (in four batches)